# SDR GTIA2022102436734

- Difficulty date: October 21, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N907NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8275
- Aircraft time: 12,382 hours, 5,212 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK SMELL COCKPIT PACK 1 OFF. X BLEED SHUT. SMELL SUBSIDED ( PACKS A320 WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - AT OR BELOW FL 310 )-PER TSM 05-50-00-810-831-A PERFORM LEVEL C REMOVAL OF THE CONTAMINATION OF THE ECS IAW AMM 21-00-00-615-804-A. R/R RECIRCULATION FAN FILTERS (4012HM AND 4013HM) IAW AMM 21-21-41. REACTIVATED PACK 1 IAW AMM 21-51-00. NO SMELL NOTED THIS CLEARS DMI # 2764307-1, MOC NOTIFIED, PLACARD REMOVED, DMI LOG UPDATED
